Topological groups
Doklady Akademii Nauk, Tome 188 (1969) no. 2, pp. 286-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_2_a7,
author = {B. A. Pasynkov},
title = {Topological groups},
journal = {Doklady Akademii Nauk},
pages = {286--289},
year = {1969},
volume = {188},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_2_a7/}
}
B. A. Pasynkov. Topological groups. Doklady Akademii Nauk, Tome 188 (1969) no. 2, pp. 286-289. http://geodesic.mathdoc.fr/item/DAN_1969_188_2_a7/